# SDR SWIA200819259

- Difficulty date: February 24, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 13,494 hours, 11,819 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5929 - "L WINDOW HEAT" CAUTION MESSAGE IN FLIGHT.  REPLACED CAPTAINS SIDE WINDOW IAW AMM 56-12-01, P/N OFF: NP-139322-9, S/N OFF: 04023H4007.
